On conformal mapping problem of Stoïlow and of Wolibner
Colloquium Mathematicum, Tome 17 (1967) no. 1, pp. 61-69
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_1_61_69,
author = {Fritz Rothberger},
title = {On conformal mapping problem of {Sto{\"\i}low} and of {Wolibner}},
journal = {Colloquium Mathematicum},
pages = {61--69},
year = {1967},
volume = {17},
number = {1},
doi = {10.4064/cm-17-1-61-69},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-1-61-69/}
}
Fritz Rothberger. On conformal mapping problem of Stoïlow and of Wolibner. Colloquium Mathematicum, Tome 17 (1967) no. 1, pp. 61-69. doi: 10.4064/cm-17-1-61-69
Cité par Sources :